# SDR AALA2019040219003

- Difficulty date: March 31, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 53,703 hours, 21,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GIRT BAR HAD EXTRA MATERIAL THAT NEEDED TO BE TUCKED BACK INTO THE SLIDE. MAINTENANCE ADJUSTED DOOR GIRT BAR AS NECESSARY. NO DEFECTS WERE NOTED AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 25-66-01.
